# SDR ASAA2017050520644

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,565 hours, 10,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATION DURING TAXI.   FOLLOWED QRH PROCEDURES AND LIGHT EXTINGUISHED.  ACFT GROUNDED.  RAN ELECTRIC BITE ON LEFT PACK, FOUND TEMP CONTROL VALVE FAULT. CLEARED ON RESET.  DETERMINED TO BE INTERMITTENT FAULT.  LEFT PACK LIGHT EXTINGUISHED IAW AMM 21-61-00.
